# SDR SWAA2023110706080

- Difficulty date: September 30, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192JL OUTER SKIN IS DISBONDED. (MARKED)<[01] PANEL 192JL OUTER SKIN DISBOND WAS REPAIRED IAW SRM 51-70-05-2R-2.;[02] FINAL INSPECTION. JOB COMPLETE.
